# SDR AALA201711219044

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 17,643 hours, 7,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR GIRT BAR IS DIFFICULT TO ARM.  CLEANED AND LUBRICATED GIRT BAR LOCKS AND BRACKETS PER AMM 25-66-00.  OPERATIONAL CHECK GOOD.
